Open Access

On the inverse spectral problem for a commutative field of operator-valued Jacobi matrices


Full Text

Coming Soon.





Article Information

TitleOn the inverse spectral problem for a commutative field of operator-valued Jacobi matrices
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 1, 14-22
MathSciNet MR1903125
CopyrightThe Author(s) 2002 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yu. A. Chapovsky, On the inverse spectral problem for a commutative field of operator-valued Jacobi matrices, Methods Funct. Anal. Topology 8 (2002), no. 1, 14-22.


BibTex

@article {MFAT191,
    AUTHOR = {Chapovsky, Yu. A.},
     TITLE = {On the inverse spectral problem for a commutative field of operator-valued Jacobi matrices},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {1},
     PAGES = {14-22},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=191},
}


All Issues